# SDR DALA2019121007198

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 77,188 hours, 13,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4L AND 4R DOOR EMERGENCY EXIT SIGNS/ LIGHTS INOP T/S PER WDM 33-51-14 AMD 33-51-11 NO POWER TO BATTERY CHARGER M1210. REPAIRED BROKEN WIRE W836-002-16 PER SWPM 20-30. CKS GOOD (1391856)
